# SDR SWAA2021111944443

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737*
- Aircraft serial: 27897
- Aircraft time: 67,309 hours, 39,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY LIGHT BATTERY PACK FAILED CAPACITANCE CHECK. ; / [01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
